# SDR USAA2012112800023

- Difficulty date: October 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53233235200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON STRINGER BETWEEN FR30 TO FR34, S43L.  REPAIRED STRINGER BETWEEN FR30 TO FR34, S43L IAW EA 503554.
